Aarhus University Seal / Aarhus Universitets segl

A link between Wilson’s and d’Alembert’s functional equations

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Original languageEnglish
JournalAequationes Mathematicae
Volume90
Issue2
Pages (from-to)407-409
Number of pages3
ISSN0001-9054
DOIs
Publication statusPublished - 2016

    Research areas

  • 39B32, 39B52

See relations at Aarhus University Citationformats

ID: 103084651